# SDR AALA202408166418

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 77,310 hours, 32,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1148
- Condition: Inoperative
- Location: Zone 200
- Part time: 81,317 hours, 33,353 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD EMERGENCY LIGHT POWER SUPPLY UNIT INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
